MAUDE Adverse Event Report: ZIMMER GMBH NCB PP DIS FEM PLT R18H L355MM; TRAUMA, PLATE

ZIMMER GMBH NCB PP DIS FEM PLT R18H L355MM; TRAUMA, PLATE
Catalog Number 02.02264.018
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Insufficient Information (4580)
Date of Event 07/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent a revision post implantation due to unknown fracture.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4): g2: report source australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h4, h6, h11.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported patient underwent a revision post implantation due to bone fracture.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d6a, g3, g6, h2, h3, h6, h11.Corrected: h6 (device code).No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.Radiographs were provided.As images are post-revision, sending them to radiology would not enhance the investigation.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the patient underwent an initial procedure.Subsequently, the patient sustained a bone fracture and was revised approximately 10 weeks post-implantation.No additional intra-operative findings, device malfunction, or environmental conditions were reported.Attempts have been made and no further information has been provided.

Brand Name
NCB PP DIS FEM PLT R18H L355MM
Common Device Name
TRAUMA, PLATE
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22839819
Report Number0009613350-2025-00656
Device Sequence Number9279780
Product Code HRS
UDI-Device Identifier00889024292864
UDI-Public(01)00889024292864(17)320404(10)3112181
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number02.02264.018
Device Lot Number3112181
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2025
Supplement Date Received by Manufacturer08/20/2025
10/21/2025
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date09/15/2025
10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale